bowel obstruction with mild abdominal pain upper left side
plz i need help,iam a 32 years old femal,resently diagoned with cronic (chronic) peptic ulcer,takin omiprazole,the pain has reduced but i still have a dull mid upper abdominal pain,resently i also discorvered i cant have a bowel movement without laxzatives,i cant gas and have become depressed and withdrawn,plz what can b wrong with me,loss of weight and appitite even thirst,donont know if its cazuse am depressed plz help
If you need laxatives to have a bowel movement, you definitely need to see a GI specialist, ASAP. Laxatives are dangerous as the body does become dependent on them as they do to drugs, and you eventually have to take more and more to get the same effect. Also, the longer you are on laxatives, the less likely you will be able to regain self-controlled bowel movements off laxatives in the future. Some people even require colostomies. And first, if you cannot pass gas, that's a sign of obstruction which means you should seek treatment at the ER as an obstruction is very serious and requires urgent treatment. Constipation and GI issues can definitely contribute to depression, especially if you are a female as it affects body image and self-esteem. I bet the sooner you get your bowels back in shape, the sooner you'll feel better emotionally. So I suggest going to the ER and getting evaluated by an obstruction. Next scheduling an appointment with your primary doctor to get a referral to a GI specialist. A secret is I struggle with the same problem right now, but I have Medi-Cal and it takes forever for a referral to go through. What helped me was to go shopping for empire wasted shirts so I could hide my stomache as it's always swollen and bloated now! Good luck to you and take action before things get worse, your bowels are at stake!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.